Dark and singular cubic–quartic optical solitons with Lakshmanan–Porsezian–Daniel equation by the improved Adomian decomposition scheme

A. A. Al Qarni, A. M. Bodaqah, A. S.H.F. Mohammed, A. A. Alshaery, H. O. Bakodah, A. Biswas

Research output: Contribution to journalArticlepeer-review

71 Citations (Scopus)

Abstract

We employ an enhanced version of a decomposition technique, an improved Adomian decomposition method, and confirm computationally its high accuracy for a number of dark and singular cubic–quartic optical solitons which arise from the Lakshmanan–Porsezian–Daniel equation. The overall recurrent scheme applied for the governing model is elucidated and further scrutinized with regard to the optical solitons mentioned above. The computational results are promising and reveal a remarkably high level of precision. Tables of the absolute errors and illustrating plots are provided to augment the main findings of our comparative study.

Original languageEnglish
Pages (from-to)46-61
Number of pages16
JournalUkrainian Journal of Physical Optics
Volume24
Issue number1
DOIs
Publication statusPublished - 2023
Externally publishedYes

Keywords

  • Kerr-law nonlinearity
  • Lakshmanan–Porsezian–Daniel model
  • computational methods
  • improved Adomian decomposition method
  • optical solitons

Fingerprint

Dive into the research topics of 'Dark and singular cubic–quartic optical solitons with Lakshmanan–Porsezian–Daniel equation by the improved Adomian decomposition scheme'. Together they form a unique fingerprint.

Cite this